# SDR DL757100975

- Difficulty date: April 7, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 73,385 hours, 35,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 860 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE ON CROWN, STA 860 AT STR 3R COMPLIED WITH ERA 481532-14 REV 1, DURING HMV AT SAA IN SAT.
